Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: bloating, chest pressure, sob


 CNBmom - Sun Dec 30, 2007 9:50 am

I have had severe bloating and chest pressure along with fatigue and tiredness for the past three days. It all started really after I had a tooth extracted and got a dry socket and went on Keflex. But the bloating is not subsiding and all the symptoms are making me miserable. What can I do?
 Dr. Chan Lowe - Fri Jan 18, 2008 9:13 pm

User avatar Hi CNBmom,

Unfortunately, these symptoms are a bit non-specific. They may be due to kidney or GI problems causing a loss of protein or a general viral illness. Less likely would be a reaction to the medication.

If this persists I would recommend you see your doctor for an evaluation.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us